Print Topic - Archive

BTD Forums  /  The GenoType Diet  /  Non Compliant Meds
Posted by: Xuxuzinha, Wednesday, September 12, 2012, 1:40pm
Hello All,

I'm on a daily medication for my thyrrhoid and as I happened to read their contents, I realised that they contained maize starch, which is an avoid for the Explorer that I am...

I'm taking two tiny pills daily, would that have an impact you think?
The thing is I can't leave without my meds, but I'm really dedicated to the Genotype diet.

Has anyone experienced the same problem?

Thanks for your help.
Posted by: ruthiegirl, Wednesday, September 12, 2012, 2:11pm; Reply: 1
You need to do a risk/benefit analysis of taking the meds vs not taking the meds.

How much damage will the small amount of corn starch cause you? How much damage will the lack of medicine cause you? In this case, I think the benefits of maintaining the medicine is pretty clear.

It couldn't hurt to do some research to see if the drug is available in another form-if it comes powdered you may be able to get a compounding pharmacist to put together a more compliant version for you to take. But that's not available for every medication nor in every area.

Consuming one or two grams of corn starch daily is NOT the same as consuming  several tablespoons daily in puddings, or even a teaspoon daily in one serving of gravy. Plus, in general, the starch isn't as toxic as the whole food. Corn on the cob or a corn muffin is full of corn lectins, while the cornstarch is just the starch, with very few lectins remaining.

You're certainly not "undoing all the hard work of eating right" by taking this medicine.
Posted by: Xuxuzinha, Wednesday, September 12, 2012, 9:32pm; Reply: 2
Hi Ruthie! How do you know all that ?? :-)

I was wondering if anyone had ever experienced the same issue.

Thanks for your help, again ....
Print page generated: Wednesday, October 22, 2014, 8:12am